MathSciNet Relay Station
MathSciNet bibliographic data
MR903629 28A12 (28A75 54E45 54F45)
Volʹberg, A. L.; Konyagin, S. V. On measures with the doubling condition. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987), no. 3, 666--675; translation in Math. USSR-Izv. 30 (1988), no. 3, 629–638
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement